Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Trying to conceive, delayed periods, vaginal spotting, excessive burping, loss of appetite. Causes for symptoms?

My husband and I have been trying to get pregnant for over a year with no luck. I took a test a few days ago because I am late on my period I use a app to help me keep up with it and I am on day 43 of my cycle, I had spotting on the 19th day but it wasn t very much and was mostly old blood . Now I am gassy I have been having a constant burps for the past two days and all round gas issues for the past four three days. Mostly due to gas I have lost my appetite it s hard to stay hungry when every time you burp you feel like throwing up.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The symptoms you are feeling could be due to gastritis as well as a delayed period. You may repeat the HPT and if still negative, go for a blood test followed by a sonogram, preferably a trans-vaginal ultrasound. You need a proper complete couple work up if you have not conceived, to locate the cause and plan the treatment strategy. You may also need treatment for your gastro-intestinal problem. Consult your doctor for further advice. Take care.
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor